# SDR ASAA2019031328611

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,399 hours, 4,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100025
- Part serial: 16026H9486
- Condition: Defective
- Location: Cockpit
- Part time: 9,311 hours, 3,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFORMATION ONLY: LEFT SIDE WINDOW OVERHEAT LIGHT ON AT CRUISE ALTITUDE. GROUNDED - YES. CO-PILOT SLIDING WINDOW IS DEFECTIVE. REPLACED LEFT NR 2 SLIDING WINDOW PER AMM 56-12-11-400-801, OPS CHECK AND LEAK CHECK NORMAL.
